# SDR AALA201904199011

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 71,948 hours, 9,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: 0630
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R2 DOOR SLIDE BOTTLE PRESS BELOW LIMITS ON RED ZONE. REMOVED AND REPLACED THE R2 DOOR SLIDE IAW CARD 25-94-25.
